# SDR SWAA2019031930831

- Difficulty date: February 19, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30, CRACKED VERTICAL SUPPORT 3RD FROM THE FRONT.  REPAIRED SUPPORT IAW SRM.
